MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event involved a oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros®; chemolock¿; syringe transfer set w/microclave®, chemolock¿ port.The tubing reportedly fell out of the adaptor that connects to the blue connector.There was leakage of 5-fluorouracil (5fu) with ndc number (b)(4).A white powdery substance was observed all over the infusion bag.The patient was not aware that there was leaking until the they went back to the clinic for pump disconnection, which was almost 47 hours since the start of the infusion.There was no report of human harm.
 
Additional Manufacturer Narrative
Received six (6) new list# cl3960, oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros¿; chemolock¿; syringe transfer set w/microclave¿, chemolock¿ port; lot# 13919794.No visual damages or anomalies were observed.The returned new sets were tested and no leaks were observed, however, during a lot history review the lot showed defects which could lead to leaks.The probable cause is from a molding error in manufacturing.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20799623
Report Number9617594-2024-01701
Device Sequence Number6933224
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)290301(10)13919794
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number13919794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FLUOROURACIL (5FU), MFR UNK; UNSPECIFIED INFUSION PUMP, MFR UNK
Patient SexUnknown